# SDR ALG2003F00098

- Difficulty date: June 25, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0155
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, DURING CLIMB THE TORQUE INDICATION WENT TO 103 PERCENT FOR 3-5 SECONDS AND (CHECK) INSTRUMENT LIGHT ILLUMINATED.  TORQUE WAS REDUCED TO 93 PERCENT WITH MGT OF 650 DEGREES.  CLIMB SPEED WAS 500 FPM, AIRCRAFT WAS RETURNED TO BASE.  THE MECHANIC TROUBLESHOT THE SYSTEM WITH THE MAINTENANCE COMPUTER, REMOVED AND REPLACED THE TORQUE INDICATOR AND PRESSURE TRANSMITTER.  AIRCRAFT WAS RETURNED TO SERVICE.
